Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sharp pain on the left of chest followed by bowel movements, cold sweats. Cause?

Hi im a 29year old male and i just now had sharp pains in the left side of my chest while watching television. When i was done i was using the restroom and it continued. As i went to lay down i started to have cold sweats real bad... what could this be from... im in pretty good shape and young is it possibble that i am having a heartfelt attack? Oh and the misses and i just gotg in a heated argument ...
Asked On : Fri, 30 Nov 2012
Answers:  3 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
It might be due to some gastric upset but from your signs and symptoms any cardiac ailment should be ruled out.
Go to ER and get examined.
EKG eill give clue about your problem.
Ok and take care.
Answered: Wed, 21 Aug 2013
I find this answer helpful
Psychologist Dr. K. V. Anand's  Response
Dec 2015
Welcome to HCM
We understand your concerns

The condition you are explaining might be very much common and happens to everyone. After heated discussion people feel thirsty or hungry or nauseated or tired etc. Some people feel urge to urinate or evacuation. These happens due to some internal hormonal changes. You must have noticed excess gastric juice flow and burping of gasing after such arguments.

All these are normal. Still for further confirmation, do consult a general physician and get your EKG done. Don't worry.

Good luck.
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor